# SDR SWAA2019082736352

- Difficulty date: August 21, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 55,242 hours, 32,689 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 142A7501
- Condition: Corroded
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT SECTION FLOOR HOLD DOWN SUPPORT BEAM CORRODED AT BS. 927,  LBL 1.      R&R FLOOR BEAM IAW SRM & DWG.
